# SDR FDEA202505230794

- Difficulty date: May 23, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 40,448 hours, 22,234 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 10800C15A
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND CREW COCKPIT O2 WALK AROUND  BOTTLE MASK UNSERVICEABLE.    REMOVED AND REPLACED COCKPIT CREW 02 MASK PER REF  ABOVE. OPS CHECK GOOD. A/C OK FOR SERVICE.
